# SDR 2012FA0000788

- Difficulty date: November 15, 2012
- Submitted: November 30, 2012
- Operation: General aviation
- Aircraft: N1176Z
- Make and model: Gulstm 500B
- Aircraft serial: 500B15491
- Engine: Lyc IO540E1A5
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Transmitter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FINDING A BROKEN WIRE ON THE FUEL LEVEL TRANSMITTER OF ANOTHER ACFT OF THE SAME MAKE AND MODEL, MECHANIC INSPECTED AND FOUND  FUEL LEVEL TRANSMITTER WITH BRITTLE WIRE ON THE TRANSMITTER VARIABLE CONTACT MAKING AN NTERMITTENT CONNECTION.
